Fourier–Bessel Transforms of Measures and Qualitative Properties of Solutions of Singular Differential Equations

In this paper, we review a number of results about the Fourier–Bessel transformation of nonnegative functions. For the specified case, weighted L∞-norms of the spherical mean of are estimated by its weighted L1-norms; note that such a phenomenon does not take place in the general case, i.e., without the requirement of the nonnegativity of f. Moreover, unlike the classical case of the Fourier transform, this phenomenon takes place for one-variable functions as well: weighted L∞-norms of the Fourier–Bessel transform are estimated by its weighted L2-norms. Those results are applied to the investigation of singular differential equations containing Bessel operators acting with respect to selected spatial variables (the so-called special variables); equations of such kind arise in models of mathematical physics with degenerative heterogeneities and in axially symmetric problems. The proposed approach provides a priori estimates for weighted L∞-norms of the solutions (for ordinary differential equations) and for weighted spherical means of the squared solutions (for partial differential equations). © 2020, Springer Nature Switzerland AG.

Авторы
Сборник статей
Издательство
Springer International Publishing
Язык
Английский
Страницы
207-235
Статус
Опубликовано
Год
2020
Организации
  • 1 JSC “Concern “Sozvezdie” & Peoples Friendship University of Russia (RUDN University), Voronezh, Russian Federation
Дата создания
02.11.2020
Дата изменения
02.11.2020
Постоянная ссылка
https://repository.rudn.ru/ru/records/article/record/65261/
Поделиться

Другие записи

Karelina E.V., Androsova N.K., Morozova T.P., Pavlinova N.V., Markov V.E.
Горный информационно-аналитический бюллетень (научно-технический журнал). Общество с ограниченной ответственностью "Горная книга". Том 2020. 2020. С. 105-116